# SDR CA130320011

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,635 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 1143890005
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, PILOTS CARRIED OUT A PREFLIGHT INSPECTION AND NOTICED THAT THERE WAS OIL ON THE RT ENGINE COWLS.  COWLS WERE REMOVED AND ENGINE INSPECTED.  OIL LEAK WAS FROM A CRACKED OIL COOLER, MAINTENANCE WAS NOTIFIED AND AN O/H COOLER WAS INSTALLED.  ACFT WAS SERVICED AND GROUND RUN WITH NO FURTHER LEAKS.
